A change of rings theorem for local rings
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 15 p.
@incollection{AST_1984__113-114__248_0,
     author = {L\"ofwall, Clas},
     title = {A change of rings theorem for local rings},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0572.13003},
     mrnumber = {749064},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__248_0/}
}
Löfwall, Clas. A change of rings theorem for local rings, dans Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 15 p. http://www.numdam.org/item/AST_1984__113-114__248_0/

[1] L. Avramov, Small homomorphisms of local rings, J. of Algebra, 50, (1978), p. 400-453. | Article | MR 485906 | Zbl 0395.13005

[2] L. Avramov, The homology of a tensor product diagram, Reports, Dep. of Math., Univ. of Stockholm, No 2, 1982.

[3] L. Avramov, Homology of local flat extensions and comlete intersection defects, Math. Annalen, 228, (1977), p. 27-38. | Article | EuDML 162983 | MR 485836 | Zbl 0333.13011

[4] L. Avramov, Homotopy Lie algebras for commutative rings and DG-algebras, to appear.

[5] M. André, Le caractère additif des déviations des anneaux locaux, submitted to Comm. Math. Helvetici. | Article | EuDML 139925 | MR 694609 | Zbl 0509.13007

[6] M. André, Hopf algebras with divided powers, J. of algebra, 18, (1971), p. 19-50. | Article | MR 277590 | Zbl 0217.07102

[7] E. F. Assmus, On the homology of local rings, Ill. J. of Math., 3, (1959), p. 187-199. | MR 103907 | Zbl 0085.02401

[8] Y. Felix, S. Halperin, J-C. Thomas, Sur certaines algèbres de Lie de derivations, Pub. IRMA - Lille, vol. 4- fasc. 1 - no 7 - -1982. | MR 694131 | Zbl 0487.55005

[9] T. H. Gulliksen, G. Levin, Homology of local rings, Queen's Papers in pure and applied math., No 20, Queen's Univ., Kingston, Ontario, 1969. | MR 262227 | Zbl 0208.30304

[10] C. Jacobsson, On local flat homomorphisms and the Yoneda Ext-algebra of the fibre, Reports, Dep. of Math., Univ. of Stockholm, No 8, 1982, and also in these proceedings. | Zbl 0572.13002

[11] C. Löfwall, On the subalgebra generated by the one-dimensional elements in the Yoneda Ext-algebra, Reports, Dep. of Math., Univ. of Stockholm, No 5, 1976. | Zbl 0429.13008

[12] J. W. Milnor, J.C Moore, On the structure of Hopf algebras, Ann. of math., 81, (1965), p. 211-264. | Article | MR 174052 | Zbl 0163.28202

[13] J. C. Moore, Algèbre homologique et homologie des espacesclassifiants, Sém. Cartan, 1959/60, No 7. | EuDML 112401 | Zbl 0115.17205

[14] G. Sjödin, Hopf algebras and derivations, J. of Algebra, 64, (1980), p. 218-229. | Article | MR 575792 | Zbl 0429.16008

[15] G. Sjödin, Products in differential homological algebra, Reports, Dep. of Math., Univ. of Stockholm, No 4, 1975.